I Still Have Residual Fatigue After Treatment What Do I Do Now?

I Still Have Residual Fatigue After Treatment What Do I Do Now?


Hi there, Eric Bakker, Naturopath from New
Zealand. Thanks for coming back. I’ve got a nice, interesting, long question
here I’m going to reply to from a subscriber. Greetings. I went through a couple of months of anti-candida
protocol by way of diet, lifestyle, probiotics, drugs, herbs. I’m just gonna get my highlighter out. I see my digestion has improved a lot but
I still have some residual problems with concentration and energy. During the time that I was taking the antimicrobials
drugs or supplements, I felt wonderful for a week or two at most. But after that my energy level dropped, although
not to the previous levels. There is an improvement but still now, I’m
not quite at the level that I was during the short period of treatment. What should I do to clear the brain fog totally? Only wait? Well to start with my friend, I’ve seen on
two occasions you’ve used the word drugs here. Diet, lifestyle, probiotics, and drugs and
then further on you used, I was taking antimicrobial drugs or supplements. My guess is you’ve nailed a lot of the beneficial
bacteria. You’ve knocked them out. I can tell you guys, I’ve seen a very powerful
relationship with brain fog and small intestinal dysfunction, particularly lactobacilli. I would bet you a hundred bucks that this
person has wiped out their lactobacillus. If I did a stool test on this patient, do
a proper stool culture, I think we’d have a nil growth or no growth lactobacillus count. I don’t think they’ve got a problem with the
preferred bacteria, but I think it’s the lactobacillus. Generally when I have a patient and I have
these feelings, I would write that down on the case taking form. When we get the stool test results back, lo
and behold, nil growth. So I’m going to cut to the chase here and
say, I want you to take a lactobacillus supplement. You could look at something like CanXida Restore. We’ve got several strains in there or you
could just look at any other lactobacillus product. But yeah, I would say you need a lactobacillus
supplement. My feeling is that the pharmaceutical drugs
you took most likely are antimicrobial and that could be metronidazole or you could have
say, tetracycline or some type of drug like that and you’ve wiped out good bacteria. Brain fog in many cases is linked with small
intestinal dysfunction. I’m seeing this time and time again now. I’ve performed thousands of stool tests and
I’ve consistently starting to see a pattern with this. Not so much the bad guys, it’s a lack of the
good guys. From the research I’ve conducted so far, I’m
noticing the lactobacilli have a very powerful effect on receptor sites in the small intestine. Not just gamma receptor sites, or serotonin
receptor sites, but other receptor sites that they’re researching at the moment that have
a very big effect on cognitive function. So if you want a very sharp mind, you need
to have a very sharp small intestine. Look at how you feel when you’ve had a lot
of alcohol to drink, how your brain feels the next day. You’ve not just created toxins in your body
for the liver to deal with, you’re actually nuking part of the receptors of the small
bowel and you’re undermining and killing beneficial bacteria, which then partially regrow. So yeah, I would think about that beneficial
bacteria. This is what I would like for you to focus
on. I don’t think you need to wait. In fact, what you could do is experiment. You could take a high dose of lactobacillus
supplement and if you feel whacked on that one, you want to back off and then just take
one capsule per day with a meal and slowly build up until you can take two or three capsules
a day. Keep an eye on the bowel motions cause the
textures should change. The stool should change as well. Particularly if the lactobacilli aren’t there,
you may notice inconsistent bowel motions, loose, or too firm, or a bit of irritable
bowel. So that’s my take on it. Thanks for the question.

2 thoughts on “I Still Have Residual Fatigue After Treatment What Do I Do Now?

  1. Hey Eric, my libido has completely died on the candida diet. Im nearing 2 months in, and can feel myself healing but still have absolutely no desire for sexual actions. Im a 21 year old male and this is obviously not normal. Is there anything i can do to help this? How long until it comes back normally? Thank you and keep up the great work!

Leave a Reply

Your email address will not be published. Required fields are marked *